EconPapers    
Economics at your fingertips  
 

Estimation of Nonlinear Models with Mismeasured Regressors Using Marginal Information

Yingyao Hu and Geert Ridder

Economics Working Paper Archive from The Johns Hopkins University,Department of Economics

Abstract: We consider the estimation of nonlinear models with mismeasured explanatory variables, when information on the marginal distribution of the true values of these variables is available. We derive a semi-parametric MLE that is shown to be $\sqrt{n}$ consistent and asymptotically normally distributed. In a simulation experiment we find that the finite sample distribution of the estimator is close to the asymptotic approximation. The semi-parametric MLE is applied to a duration model for AFDC welfare spells with misreported welfare benefits. The marginal distribution of the correctly measured welfare benefits is obtained from an administrative source.

Date: 2009-06
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.econ2.jhu.edu/REPEC/papers/wp554.pdf (application/pdf)

Related works:
Journal Article: Estimation of nonlinear models with mismeasured regressors using marginal information (2012)
Working Paper: Estimation of Nonlinear Models with Mismeasured Regressors Using Marginal Information (2005)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jhu:papers:554

Access Statistics for this paper

More papers in Economics Working Paper Archive from The Johns Hopkins University,Department of Economics 3400 North Charles Street Baltimore, MD 21218. Contact information at EDIRC.
Bibliographic data for series maintained by Humphrey Muturi ().

 
Page updated 2025-03-30
Handle: RePEc:jhu:papers:554